# SDR WRNA201406260013

- Difficulty date: June 26, 2014
- Submitted: June 26, 2014
- Operation: Air carrier
- Aircraft: N950AR
- Make and model: Doug MD-11F
- Aircraft serial: 43461
- Aircraft time: 71,614 hours, 16,437 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Fitting
- Part number: 18277D440
- Condition: Cracked
- Location: Cargo Handling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, MAIN DECK CARGO HANDLING SYSTEM, CENTERLINE RESTRAINT ASSY SIDE FITTINGS WERE FOUND CRACKED. R & R 38 EACH CENTERLINE RESTRAINTS SIDE FITTINGS.  REPAIR OF SIDE FITTINGS ACCOMPLISHED IAW EO SLC-121214.
